National Changhua University of Education Institutional Repository : Item 987654321/13677
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6489/11651
造访人次 : 29422533      在线人数 : 280
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻


题名: A delay-dependent approach to robust stability for uncertain hybrid bidirectional associative memory neural networks with time-varying delays
作者: Lu, Chien-Yu;Chang, K. Y.;Tsai, H. H.;Chang, W. J.
贡献者: 工業教育與技術學系
关键词: Time-varying delays;Linear matrix inequality;Bidirectional associative memory neural networks;Parameter uncertainty;Robust stability
日期: 2010
上传时间: 2012-08-27T10:42:49Z
摘要: This paper performs a global robust stability analysis of a particular class of hybrid bidirectional associative memory time-varying delayed neural network with norm-bounded timevarying parameter uncertainties. The activation functions are assumed to be globally Lipschitz continuous. Globally delay- dependent robust stability criteria are derived in the form of linear matrix inequalities by introducing relaxation matrices which, when chosen properly, produce a less conservative result. Two numerical examples are given to illustrate the significant improvement obtained in the conservativeness of the delay bound.
關聯: J. Marine Science and Technology, 18(2): 164-171
显示于类别:[工業教育與技術學系] 期刊論文


档案 大小格式浏览次数



DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈